# SDR AALA981763

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME BENT AT STRINGER 24L-25L, STATION 500.  INSTALLED DOUBLER, REPAIR AT STATION 500, STRINGER 24L-25L PER AARD 53-10-7-3, .050 DOUBLER MATERIAL, 7075-T6.  (M)
